My periods date were 6th Jan I took primolut n to delay my periods. I had unprotected sex on 19th Jan n took unwanted 72. After few hours I started to bleed n bleeding is continue till now. Wat is it? Is it periods? And does bleeding rules out pregnancy.
11 years experience
Ask Free Question
It's not periods .it's withdrawl of medicine .if the bleeding don't stop in 2-3 days then you should visit any gyanecologist. Advice not to take such hormone medicine as it will always cause you in trouble.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Delay Periods treatment